Alert archive / Louisiana / Flash Flood Warnings in 1997
Flash Flood Warning 46, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 5, 1997, 2:33 AM CST for De Soto Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 1997, 2:33 AM CST (08:33 UTC)
- Expired
- Apr 5, 1997, 5:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
County De Soto Parish, LA
The radar
The Shreveport radar (KSHV), 45 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KSHV 050834 FFWSHV LAC031-051130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 233 AM CST SAT APR 5 1997 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A FLASH FLOOD WARNING EFFECTIVE UNTIL 530 AM CST FOR THE FOLLOWING AREA... IN NORTHWEST LOUISIANA ...DE SOTO PARISH AT 235 AM CST...DOPPLER RADAR IN SHREVEPORT CONTINUED INDICATING AN AREA OF SHOWERS AND THUNDERSTORMS SRTETCHING FROM NEAR MAGNOLIA ARKANSAS SOUTHWEST TO JUST EAST OF LUFKIN TEXAS. THIS AREA WAS MOVING VERY SLOWLY TO THE EAST WHILE THE INDIVIDUAL STORMS WERE MOVING NORTH NORTHEAST AT 40 MPH WITHIN THE AREA. MUCH OF DE SOTO PARISH RECEIVED RAINFALL TOTALS EXCEEDING 2 AND 1/2 INCHES. AS THE SHOWERS AND THUNDERSTORMS MOVE OVER THE AREA THROUGH 400 AM ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 AND 1/2 INCHES IN LESS THAN AN HOUR ARE LIKELY ACROSS DE SOTO PARISH. THIS ADDITIONAL RAINFALL WILL CAUSE FLOODING OF STREETS...ROADS... LOW LYING AND POOR DRAINAGE AREAS DURING THE EARLY MORNING HOURS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO HIGHER GROUND. DOr NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED IMMEDIATELY. 11/18
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 2:11 AM CST, 22 minutes earlier.
Area forecast discussion, Apr 5, 2:11 AM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 210 AM CST SAT APR 5 1997 LINE OF STG TSTMS CONTS ACRS THE AREA EARLY THIS MORNING. PRIMARY PROBLEM HAS BEEN XTRMLY HVY RAFL...NO SVR RPTS HAVE BEEN RCVD IN THE LAST COUPLE HRS. LINE HAS CRNTLY GONE STNRY AND THIS WILL COMPOUND THE FLOODING PRBLMS ALREADY IN PROGRESS. FIRST SAT PICTURE OUT OF ECLIPSE SEEMS TO INDICATE THAT THE DRY PUNCH IS STARTING TO PUSH OUT INTO TX BY THE SHARPENING OF THE BACK CLD EDGE. HOPEFULLY THIS WILL GET THE FRONT AND THE LINE OF STMS MOVG IN THE NEXT COUPLE HRS. LTST MDLS DO NOT REALLY LINE UP WITH CRNT CONDITIONS AS WINDS HAVE ALREADY SHFTD TO WSW AT SHV...ABT 6 TO 8 HRS AHD OF THE LTST RUC. THE ONLY SCENARIO THAT MAKES SENSE IS THAT THE SFC BNDRY HAS MOVD AHD OF THE MAIN SYSTEM AND NOW THE BNDRY AND ITS ASSOCIATED LINE OF TSTMS HAVE STALLED UNTIL THE UPR SYSTEM CATCHES UP. IF THE MDLS ARE CORRECT IN THE HANDLING OF THE UPR SYSTEM THEN WE MAY SEE THIS LINE TRAINING OVR THE SAME AREA FOR ANOTHER 3 TO 6 HRS. WITH THIS IN MIND...FFA WILL BE CONTD INTO MIDDAY TDA. XPCT PRECIP TO END ACRS NW LA ARND MID MORNING AND EXIT THE CWA BY LATE AFTN. VRY DEEP DRY AIR WILL THEN MOV OVR THE AREA SO WE CAN DRY OUT. WIDE DISCREPENCIES BTWN MDL GUIDANCES AGAIN THIS MORNING. NGM STILL LOOKS TOO WARM AS CLDS WILL LKLY NOT CLR OUT AS EARLY AS SUGGESTED ON FWC. FAN MAXES FOR TDA LOOK PRETTY GOOD...BUT WILL HEDGE A CATEGORY WARMER TO BE ON THE SAFE SIDE. WILL GO WITH THE WARM NGM FOR SUNDAY AS VRY DRY AIR AND SW WINDS WILL PREVAIL. MINS ARE PRETTY CLOSE BTWN THE MDLS SO WILL ACCEPT THEM MOSTLY. SHV 73/53/77/46 8000 MLU 74/53/77/47 8100 5
In the hours before
Special weather statement, Apr 5, 12:49 AM CST, 1 hour 44 minutes before
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-050645- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1228 AM CST SAT APR 5 1997 ...A TORNADO WATCH IS IN EFFECT UNTIL 400 AM FOR A LARGE PORTION OF NORTHEAST TEXAS...NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS... ...FLASH FLOOD WATCH IN EFFECT FOR THE REMAINDER OF THE NIGHT FOR NORTHWEST LOUISIANA...NORTHEAST TEXAS AND SOUTHWEST ARKANSAS... AT 1230 AM DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM JUST WEST OF EL DORADO ARKANSAS TO SHREVEPORT TO LUFKIN TEXAS. THE STRONGEST STORMS WERE OCCURRING IN THE SHREVEPORT AREA...NEAR MAGNOLIA ARKANSAS AND NEAR CENTER TEXAS. SOME OF THE STRONGER STORMS WILL PRODUCE 40 TO 50 MPH WINDS ...DANGEROUS LIGHTNING...AND FROM ONE TO TWO INCHES OF RAIN PER HOUR. THE HEAVY RAINS WILL CONTINUE TO PRODUCE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS ALONG WITH FLOODING OF SOME ROADWAYS. FLASH FLOOD WARNINGS CONTINUE IN EFFECT FOR CADDO...BOSSIER...WEBSTER PARISHES IN NORTHWEST LOUISIANA...AND PANOLA...SHELBY AND NACOGDOCHES COUNTIES IN NORTHEAST TEXAS UNTIL 400 AM. FLASH FLOOD WARNING REMAIN IN EFFECT UNTIL 230 AM FOR HARRISON COUNTY IN NORTHEAST TEXAS AND COLUMBIA COUNTY IN SOUTHWEST ARKANSAS. DOPPLER RADAR ESTIMATES THAT TWO TO FOUR INCHES OF RAIN HAS FALLEN OVER A LARGE PORTION OF NORTHEAST TEXAS...NORTHWEST LOUISIANA AND SOUTHWEST xARKANSAS WITH ISOLATED SIX INCH AMOUNTS REPORTED. IV
Local storm report, Apr 5, 1:20 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CST SAT APR 05 1997
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0520 PM 1 E EMERSON AR TSTM WINDS
04/04/97 COLUMBIA NUMEROUS TREES DOWN ACROSS
COUNTY ROAD 46 JUST OFF
HWY 98. 1 HOUSE DAMAGED.
20 LARGE TREES SNAPPED OFF
ABOUT 20 FEET ABOVE THE
GROUND. PATH LENGTH OF
DAMAGE WAS AROUND 400
YARDS.
0530 PM 3 SW HAYNESVILLE LA WIND DAMAGE
04/04/97 CLAIBORNE TREES DOWN ACROSS PARISH
ROAD 521.
0610 PM 2 W EL DORADO AR WIND DAMAGE
04/04/97 UNION FEW HOUSES DAMAGE BY
STRAIGHT LINE WINDS.
0612 PM 1 W EL DORADO AR WIND DAMAGE
04/04/97 UNION TREES DOWN INCLUDING ONE
ACROSS VEHICLE WITH PERSON
TRAPPED INSIDE.
0750 PM HOMER LA FLOODING
04/04/97 CLAIBORNE FLOODING OCCURED IN THE
CITY WITH SOME ROADS
HAVING TO BE CLOSED.
0838 PM BENTON LA .75 INCH HAIL
04/04/97 BOSSIER
0930 PM SPRINGHILL LA FLOODING
04/04/97 WEBSTER FLOODING ON HIGHWAY 7 AND
MAINSTREET IN THE TOWN OF
SPRINGHILL.
0930 PM LA FLOODING
04/04/97 BOSSIER FLOODING WITH 8 TO 12
INCHES OF WATER ACROSS
PORTIONS OF ROADS ACROSS
PARISH
0935 PM GREENWOOD LA FLOODING
04/04/97 CADDO EVACUATIONS NEEDED IN THE
GREENWAY APARTMENTS DUE TO
HIGH WATER.
0940 PM HOMER LA FLOODING
04/04/97 CLAIBORNE HWY 520 CLOSED DUE TO
FLOODING. RAYMOND SMITH
ROAD CLOSED DUE TO A
COLVET BEING WASHED OUT.
0950 PM SHREVEPORT LA FLOODING
04/04/97 CADDO LA 1 AT NORTH MARKET (LA
71) FLOODED.
0950 PM 5 NE BENTON LA 1.00 INCH HAIL
04/04/97 BOSSIER
1000 PM AR FLOODING
04/04/97 UNION 3 TO 12 INCHES OF WATER
OVER PORTIONS OF ROADS
ACROSS THE COUNTY.
1000 PM EL DORADO AR FLOODING
04/04/97 UNION HWY 15 COMPLETELY CLOSED
DUE TO HIGH WATER.
NUMEROUS STREETS ALSO UNDER
WATER IN THE CITY.
1000 PM SCOTTSVILLE TX TSTM WINDS
04/04/97 HARRISON SEVERAL TREES DOWN ACROSS
F.M. 2625.
1015 PM CARTAGE TX FLOODING
04/04/97 PANOLA NUMEROUS REPORTS OF FLOOD-
ING INCLUDING HWY 79 WITH
2 FEET OF WATER ACROSS
IT THROUGH TOWN.
1025 PM BENTON LA FLOODING
04/04/97 BOSSIER ONE FOOT OF WATER ACROSS
HWY 3 IN TOWN.
1035 PM SPRINGHILL LA FLOODING
04/04/97 WEBSTER 4 FEET OF WATER ON HWY 7
AND 157.
1048 PM NEW SUMMERFIELD TX TSTM WINDS
04/04/97 CHEROKEE TREES DOWN ALONG HWY 110.
1050 PM RUSK TX TSTM WINDS
04/04/97 CHEROKEE SEVERAL TREES DOWN ALONG
HWY 10.
1100 PM 5 W HENDERSON TX WIND DAMAGE
04/04/97 RUSK TREES DOWN ON F.M. 13.
1100 PM 5 S HENDERSON TX WIND DAMAGE
04/04/97 TREES DOWN.
1130 PM SPRINGHILL LA HEAVY RAINFALL
04/04/97 WEBSTER 6 INCHES OF RAINFALL
RECORDED IN A FOUR HOUR
PERIOD FROM 730 TO 1130 PM.
1135 PM SCOTTSVILLE TX FLOODING
04/04/97 HARRISON FLOODING OCCURING IN TOWN.
SEVERAL STREETS UNDER
WATER.
1135 PM MAGNOLIA AR FLOODING
04/04/97 COLUMBIA NUMEROUS REPORTS OF
FLOODING
INSIDE CITY ALONG WITH
LOCAL HOSPITAL REPORTING 1
FOOT OF WATER IN PARKING
LOT.
1145 PM 2 N CENTER POINT AR TSTM WIND
04/04/97 HOWARD LARGE TREE DOWN ACROSS HWY
4.
1155 PM 10 NW BLEVINS AR TSTM WIND
04/04/97 HEMPSTEAD TREES DOWN ACROSS HWY 24
1250 AM MAGNOLIA AR FLOODING
04/05/97 COLUMBIA WATER IN SOME HOUSES.
HWY 79 AND 371 BARRICADED.
10Local storm report, Apr 5, 1:21 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CST SAT APR 05 1997
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0520 PM 1 E EMERSON AR TSTM WINDS
04/04/97 COLUMBIA NUMEROUS TREES DOWN ACROSS
COUNTY ROAD 46 JUST OFF
HWY 98. 1 HOUSE DAMAGED.
20 LARGE TREES SNAPPED OFF
ABOUT 20 FEET ABOVE THE
GROUND. PATH LENGTH OF
DAMAGE WAS AROUND 400
YARDS.
0530 PM 3 SW HAYNESVILLE LA WIND DAMAGE
04/04/97 CLAIBORNE TREES DOWN ACROSS PARISH
ROAD 521.
0610 PM 2 W EL DORADO AR WIND DAMAGE
04/04/97 UNION FEW HOUSES DAMAGE BY
STRAIGHT LINE WINDS.
0612 PM 1 W EL DORADO AR WIND DAMAGE
04/04/97 UNION TREES DOWN INCLUDING ONE
ACROSS VEHICLE WITH PERSON
TRAPPED INSIDE.
0750 PM HOMER LA FLOODING
04/04/97 CLAIBORNE FLOODING OCCURED IN THE
CITY WITH SOME ROADS
HAVING TO BE CLOSED.
0838 PM BENTON LA .75 INCH HAIL
04/04/97 BOSSIER
0930 PM SPRINGHILL LA FLOODING
04/04/97 WEBSTER FLOODING ON HIGHWAY 7 AND
MAINSTREET IN THE TOWN OF
SPRINGHILL.
0930 PM LA FLOODING
04/04/97 BOSSIER FLOODING WITH 8 TO 12
INCHES OF WATER ACROSS
PORTIONS OF ROADS ACROSS
PARISH
0935 PM GREENWOOD LA FLOODING
04/04/97 CADDO EVACUATIONS NEEDED IN THE
GREENWAY APARTMENTS DUE TO
HIGH WATER.
0940 PM HOMER LA FLOODING
04/04/97 CLAIBORNE HWY 520 CLOSED DUE TO
FLOODING. RAYMOND SMITH
ROAD CLOSED DUE TO A
COLVET BEING WASHED OUT.
0950 PM SHREVEPORT LA FLOODING
04/04/97 CADDO LA 1 AT NORTH MARKET (LA
71) FLOODED.
0950 PM 5 NE BENTON LA 1.00 INCH HAIL
04/04/97 BOSSIER
1000 PM AR FLOODING
04/04/97 UNION 3 TO 12 INCHES OF WATER
OVER PORTIONS OF ROADS
ACROSS THE COUNTY.
1000 PM EL DORADO AR FLOODING
04/04/97 UNION HWY 15 COMPLETELY CLOSED
DUE TO HIGH WATER.
NUMEROUS STREETS ALSO UNDER
WATER IN THE CITY.
1000 PM SCOTTSVILLE TX TSTM WINDS
04/04/97 HARRISON SEVERAL TREES DOWN ACROSS
F.M. 2625.
1015 PM CARTAGE TX FLOODING
04/04/97 PANOLA NUMEROUS REPORTS OF FLOOD-
ING INCLUDING HWY 79 WITH
2 FEET OF WATER ACROSS
IT THROUGH TOWN.
1025 PM BENTON LA FLOODING
04/04/97 BOSSIER ONE FOOT OF WATER ACROSS
HWY 3 IN TOWN.
1035 PM SPRINGHILL LA FLOODING
04/04/97 WEBSTER 4 FEET OF WATER ON HWY 7
AND 157.
1048 PM NEW SUMMERFIELD TX TSTM WINDS
04/04/97 CHEROKEE TREES DOWN ALONG HWY 110.
1050 PM RUSK TX TSTM WINDS
04/04/97 CHEROKEE SEVERAL TREES DOWN ALONG
HWY 10.
1100 PM 5 W HENDERSON TX WIND DAMAGE
04/04/97 RUSK TREES DOWN ON F.M. 13.
1100 PM 5 S HENDERSON TX WIND DAMAGE
04/04/97 TREES DOWN.
1130 PM SPRINGHILL LA HEAVY RAINFALL
04/04/97 WEBSTER 6 INCHES OF RAINFALL
RECORDED IN A FOUR HOUR
PERIOD FROM 730 TO 1130 PM.
1135 PM SCOTTSVILLE TX FLOODING
04/04/97 HARRISON FLOODING OCCURING IN TOWN.
SEVERAL STREETS UNDER
WATER.
1135 PM MAGNOLIA AR FLOODING
04/04/97 COLUMBIA NUMEROUS REPORTS OF
FLOODING
INSIDE CITY ALONG WITH
LOCAL HOSPITAL REPORTING 1
FOOT OF WATER IN PARKING
LOT.
1145 PM 2 N CENTER POINT AR TSTM WIND
04/04/97 HOWARD LARGE TREE DOWN ACROSS HWY
4.
1155 PM 10 NW BLEVINS AR TSTM WIND
04/04/97 HEMPSTEAD TREES DOWN ACROSS HWY 24
1250 AM MAGNOLIA AR FLOODING
04/05/97 COLUMBIA WATER IN SOME HOUSES.
HWY 769 AND 371 BARRICADED.
10Local storm report, Apr 5, 1:38 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OFFICE SHREVEPORT LA
238 AM CDT SAT APR 05 1997
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0050 AM EMERSON AR WIND DAMAGE
04/05/97 COLUMBIA TREES DOWN
0100 AM 5 S MAGNOLIA AR FLOODING
04/05/97 COLUMBIA BRIDGES WASHED OUT ON
SEVERAL COUNTY ROADS
0110 AM 2 S MAGNOLIA AR FLOODING
04/05/97 COLUMBIA WATER OVER BRIDGE ON HWY
19
0215 AM SHREVEPORT LA FLOODING
04/05/97 CADDO TRAFFIC CIRCLE AT HWY ONE
AND 71 UNDER
WATER...JEFFERSON PAGE AND
DAWSON ROAD CLOSED DUE TO
HIGH WATER. WALLACE LAKE
AT MAYO CLOSED DUE TO HIGH
WATER. HAMPTON LANE AT CROSS
LAKE UNDER WATER. POLICE
CARS STALLED IN SEVERAL
LOCATIONS DUE TO HIGH WATER.
0220 AM BENTON LA FLOODING
04/05/97 BOSSIER WATER OVER SEVERAL ROADS
IVLocal storm report, Apr 5, 1:45 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OFFICE SHREVEPORT LA
145 AM CST FRI APR 05 1997
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0340 PM JOAQUIN TX WIND DAMAGE
04/04/97 SHELBY TREES DOWN
1205 AM 5 S CENTER TX FLOODING
04/05/97 SHELBY FM 138 CLOSED DUE TO HIGH
WATER
0130 AM JOAQUIN TX FLOODING
04/05/97 SHELBY WATER OVER HIGHWAY 7
IVLocal storm report, Apr 5, 1:47 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OFFICE SHREVEPORT LA
145 AM CST FRI APR 05 1997
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0340 PM JOAQUIN TX WIND DAMAGE
04/04/97 SHELBY TREES DOWN
1205 AM 5 S CENTER TX FLOODING
04/05/97 SHELBY FM 138 CLOSED DUE TO HIGH
WATER
0130 AM JOAQUIN TX FLOODING
04/05/97 SHELBY WATER OVER HIGHWAY 7
IVThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 6:48 PM CST | Severe Thunderstorm Warning | SHV | Bossier | 42 min |
| Apr 4, 7:19 PM CST | Flash Flood Warning | SHV | Claiborne | 4 hr |
| Apr 4, 8:12 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 5 hr |
| Apr 4, 8:12 PM CST | Flash Flood Warning | SHV | Webster | 5 hr |
| Apr 4, 8:40 PM CST | Severe Thunderstorm Warning | SHV | Bossier | 35 min |
| Apr 4, 9:35 PM CST | Severe Thunderstorm Warning | SHV | Bossier | 25 min |
| Apr 5, 12:03 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 27 min |
| Apr 5, 12:51 AM CST | Flash Flood Warning | SHV | Bossier, Caddo | 3 hr |
| Apr 5, 12:51 AM CST | Flash Flood Warning | SHV | Webster | 3 hr |
| Apr 5, 3:44 AM CST | Flash Flood Warning | SHV | Claiborne | 2 hr |
| Apr 5, 3:59 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches | 46 min |
| Apr 5, 4:28 AM CST | Severe Thunderstorm Warning | SHV | Jackson | 32 min |
Nearby
Flash Flood Warnings in Louisiana, 1997Every flash flood warning in 1997
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.